# SDR UALA2012120707106

- Difficulty date: December 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,942 hours, 22,794 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 1125C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLD OFF LIGHT ON WHEN LEFT ENG HEAT SWITCHED TO ON POSITION.  REPLACED PRSOV PER MM AND AIR SUPPLY OVERTEMP SWITCH.
